# SDR CA010212025

- Difficulty date: January 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 26,789 hours
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3008623
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED EMMA INSPECTION WHAT APPEARED TO BE A LONGITUDINAL CRACK APPROXIMATELY 6.5 INCHES WAS NOTICED IN THE FORWARD UPPER SCAVENGE OIL TUBE ON THE LEFT ENGINE. FURTHER VISUAL INSPECTION WAS CARRIED OUT USING A 10X MAGNIFYING GLASS. SUBSEQUENT TO THIS A DYE PENETRANT INSPECTION WAS PERFORMED. UPON DEVELOPMENT OF THE DYE PENETRANT IT BLED OUT CONSISTENT WITH A CRACK IDENTIFICATION.THE TUBE WAS REPLACED WITH AN OVERHAULED TUBE.
